# SDR CALA2021091701587

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 76,882 hours, 16,305 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Sparks
- Location: L2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SPARKS CENTER LOWER EDGE LEFT SIDE WINDOW. TURNED L S IDE WINDOW SWITCH OFF. REQUEST MEL 3041M. DELAMINATION AND EVIDENCE OF ARCING ON LWR EDGE OF #2 OPENABLE WINDOW LEFT. SEE ATTACHED PICTURES. APPROVED  MEL 3041M 18073H1257 (SEE ATTACHED PHOTO) MEL 3041M APPROVED. PART NUMBER FITTED 141T4001-41 SERIAL NUMBER REQUIRES M+E 76-5613-9-9001. CARRIED OUT LEFT #2 WINDOW INSPECTION IAW AMM56-11-00.
